# SDR AALA20120602004

- Difficulty date: May 18, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FOR 37 LEFT AFT OF STATION 1307 HAS SHIM STOCK THAT IS CORRODED UNDER BOTH INBOARD AND OUTBOARD FLANGE.  INSTALLED STRINGER REPAIR WET PER EA B767-53-024116.
